# SDR QXEA2020082000250

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 20,147 hours, 21,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Part number: 2011541
- Condition: Damaged
- Location: Emer Equip Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT JUMP SEAT EMERGENCY EQUIPMENT COMPARTMENT WON'T SPRING SHUT. REMOVED FROM SERVICE. REPLACED OUTBOARD MOST HINGE SPRING FOR THE FWD FLIGHT ATTENDANT SEAT EMERGENCY EQUIPMENT DOOR AS REQUIRED. FWD FLIGHT ATTENDANT SEAT EQUIPMENT DOOR CLOSES ON ITS OWN NORMALLY. NO FURTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
